Forum

Advice needed - 1st Tysabri Infusion tomorrow

Hi guys, I’m due to have my first Tysabri infusion tomorrow morning. I’ve finished a course of oral steroids yesterday (5 days / 100 mg) to treat a bout of double vision & vertigo which thankfully has worked although still quite dizzy. I feel terrible today however, sore throat, sinus pain, aching all over - cold symptons. Is this a normal part of steroids and do you any of you know if the Tysabri would have to be postponed? Any thoughts would be greatfully appreciated.

If you have got a cold (or flu, which is more what your symptoms sound like), particularly if your temp is high, they won’t give you the Tysabri, I’m afraid. You might want to check your own temperature and ring the hospital to discuss if it’s high. Alternatively, you could go in, knowing there’s a chance you’ll be sent home again. Or you might be better by tomorrow and everything will be fine. They’ll only make you wait until you’re over whatever infection you’ve got, if the worst happens. I think steroids make you more vulnerable to infections.